cardiologist-icon
My uncle had a heart attack yesterday
He was admitted in the hospital and angiography was done. Then doctor put a stent in his heart and since then his heart rate is fluctuating and after eating or drinking something he is puking blood. Please help
3155 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Nothing related to stenting.  Because blood thinners are used during therapy bleeding can occur
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Precautions for heart attack patients Right hand pain heart attack Symptoms of heart attack
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.